# SDR HEEA955289

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L
- Aircraft serial: 52038
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011154107
- Condition: Seals Defective
- Location: M/R Hub
- Part time: 869 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAPS S/N LK7796 AND LK7807 REMOVED DUE TO 2 YEAR RETIREMENT AS PER AD 78-11-02R1.  AT DISASSEMBLY FOUND 1 EACH PILLOW BLOCK SEAL P/N 450351 DAMAGED.  FOUND GRIP SEALS LEAKING AND RETAINER LOOSE.  FOUND TRUNNION PLUGS DETERIORATED.
